# SDR AALA20110520TUL02

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 5 SLAT OUTBOARD RIB CRACKED.  REPLACED DAMAGED RIB NUMBER 15 OUTBOARD WITH NEW SLAT PER ESO 80117 CHAPTER 27-80-1.
